# SDR DALA13012189240

- Difficulty date: March 4, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CAPTAINS LIGHTNING WINDOW DRAIN HOLE IS CRACKED, STA 120-050 (CLEARVIEW SLIDING WINDOW)  HFEC, VERIFIED CRACK, MARKED END.  ROUTED OUT EXISTING CRACK, NO DEFECTS NOTED.  ALODINED AND PRIMERED IAW ERA 504837-14, REV O AND SRM 51-10-03, VOL 2, PARA 14 AND 21, PS 900-5-1 NR 4.
